# SDR AUS20030554

- Difficulty date: June 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fod
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST STAGE COMPRESSOR BLADES SEVERELY DAMAGED BY FOD. FOUND DURING INSPECTION IAW AD/ENG/5 A7.
